# SDR SWIA200413892

- Difficulty date: July 24, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 31,441 hours, 42,032 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL CELL STRINGER CRACKED FORWARD OF INBOARD DEFUEL PANEL (MARKED).  ITEM FOUND AT C-CHECK.  COMPLIED WITH LEFT WING STRINGER NR 10 BETWEEN RIB NR 5 AND RIB NR 6 REPAIR PER SRM 57-20-03.
